# SDR DALA2023080106205

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON LH OVERWING FRAME STA Y=696, GREATER THAN 0.125IN IN REF TASK CARD 5310-01436-01B JOB #078-0002 STEP 10. SUMMARY OF NRC 00181: LH OVERWING FRAME STA Y=696 WAS REPLACED PER B717-200 TASK CARD 5310-01436-03A JOB 107-0001. ASSOCIATED AA 5310-01436 ADDED FOR AC 9576. (LP #2891795)
